# SDR BGJA201312174142

- Difficulty date: January 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- Aircraft time: 7,752 hours, 7,752 cycles
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN714BCA
- Part serial: 6683611
- Condition: Cracked
- Location: Engine
- Part time: 541 hours, 541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION WE FOUND SEVERAL ECI CYLINDER TO BE CRACKED AT EITHER THE SPARK PLUG PORT OR BETWEEN THE FINS.
